# SDR DALA2025022001324

- Difficulty date: February 18, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N3747D
- Make and model: Boeing 737832
- Aircraft serial: 32374
- Aircraft time: 76,198 hours, 29,057 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Lavatory Wall
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0817213) WHILE CLEANING LAV A, FOUND CORRUSION ON THE AFT WALL LOWER INB CORNER. ACCOMPLISHED REPAIR AT LAV A AFT WALL LOWER INBD CORNER IAW DELTA ER/A 624219-14 REV ORIGINAL.
